MAUDE Adverse Event Report: IDEAL IMPLANT IDEAL IMPLANT STRUCTURED BREAST IMPLANT; SALINE-FILLED BREAST IMPLANT

IDEAL IMPLANT IDEAL IMPLANT STRUCTURED BREAST IMPLANT; SALINE-FILLED BREAST IMPLANT
Model Number 63501
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/03/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Alleged infection and complication.
 
Additional Manufacturer Narrative
Infection and surgery complication resulting in explantation.
 
Event or Problem Description
Infection and surgery complication resulting in explantation.

Brand Name
IDEAL IMPLANT STRUCTURED BREAST IMPLANT
Common Device Name
SALINE-FILLED BREAST IMPLANT
Manufacturer (Section D)
IDEAL IMPLANT
14881 quorum drive
suite 925
dallas TX 75254
MDR Report Key10151171
Report Number3011491947-2020-00197
Device Sequence Number11287999
Product Code FWM
UDI-Device Identifier10851795006121
UDI-Public(01)10851795006121(241)63501(17)221113
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P120011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/13/2022
Device Model Number63501
Device Catalogue Number635
Device Lot Number705522
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2020
Supplement Date Received by Manufacturer06/08/2020
Initial Report FDA Received Date06/12/2020
Supplement Report FDA Received Date10/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR